# SDR DALA2023101808572

- Difficulty date: October 18, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N135DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50054
- Aircraft time: 8,147 hours, 3,813 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON APC41 LANDING 9000FT DOWN TO 1000FT. MODERATE DIRTY SOCK/GYM BAG SMELL IN FLIGHT DECK. STRONGEST AT 4000FT. CLEAR ON GROUND. CABIN DID NOT NOTE ANY FUME/SMELL. C/W A220 WORK CARD 0550-2001 STEP 1-5 & STEPS 7-9. FOUND LEFT ENG LIKELY CAUSE OF ODOR. ODOR PRESENT AT HIGH POER SETTINGS ONLY IN COCKPIT. #2 ENG & APU HAD NO ODORS NOTED. WORK CARD 0550 -2001 STEPS 6&10 REQUIRE COMPLETION. COMPLETED WORK CARD 0550- 6001 STEP 1-7. NO EXTERNAL OIL LEAK NOTED. WIP 441219. REF LOG 0022623 FOR ENGINE CHANGE. (LP# 4960038)
